MAUDE Adverse Event Report: ARTHREX, INC. COLLET NUT, HINGE PIN AIMER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. COLLET NUT, HINGE PIN AIMER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number COLLET NUT, HINGE PIN AIMER
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an ibalance hto case, the ar-13419-02 collet nut cross-threaded onto the ar-13420-01 biplanar alignment mount and could not be removed.The ar-13419-01 hinge pin and ar-13420-02 biplanar alignment bar were also part of the device.Because the nut could not be removed, they could not put in another guide to drill the keyhole.The devices were removed from the patient and they used freehand for the keyhole drill holes and the osteotomy.The implant was done successfully to complete the case.There was an additional incision needed on the lateral side of the fibia to create an additional pivot for the osteotomy.

Brand Name
COLLET NUT, HINGE PIN AIMER
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9700030
Report Number1220246-2020-01659
Device Sequence Number16579968
Product Code HWE
UDI-Device Identifier00888867012509
UDI-Public00888867012509
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOLLET NUT, HINGE PIN AIMER
Device Catalogue NumberAR-13419-02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;